# SDR SWAA2022090842603

- Difficulty date: August 16, 2022
- Submitted: September 8, 2022
- Operation: Air carrier
- Aircraft: N8646B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36935
- Aircraft time: 27,640 hours, 12,745 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: None
- Condition: Delaminated
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH O/B AFT FLAP LOWER SURFACE HAS DELAMINATION AT LOWER INBD CORNER . / [01] OK TO INSTALL R/H O/B AFT FLAP;[02] REMOVED AND REPLACED R/H OUTBOARD AFT FLAP PER AMM 27-51-22. REFERENCE ALL STEPS FOR INDIVIDUAL WORK PERFORMED.;[03] VERIFIED R/H O/B AFT FLAP REMOVED AND REPLACED.
